## Ecosystem Conservation Working Table (ECWT) Agenda

	13-Jun	14-Jun	15-Jun	16-Jun
TIME	Virtual	Virtual	Virtual	Virtual
12:00-1:00 pm	Welcome from Canada - Executive Table 12:30 - 12:40	Virtual Tour	US State Agencies & FWS Director Presentation	Coffee & Conversation: U.S. State Agencies & USFWS Director
1:00-2:00 pm	Plenary Session "Diversity and Inclusion in Conservation" (10 min presentations, 10 min Q&A for each) 12:40 -1:40  Panel of speakers and Q&A 1:40-2:00pm		30x30 and Country Updates (20minutes)  Moderator: Alaine Camfield	Equity and Diversity in Conservation - Focus on conservation in urban areas and youth Moderator: Danielle Ross-Winslow
2:00-2:15 pm	Break	Break	Break	Break (eliminate this break)
2:15-3:15 pm	ECWT Welcome, Introductions and Country Updates	Wildlife Health and Ecosytem Conservation Moderator: Mitch Ellis	Measuring Success for 30x30 - challenges and opportunities, Panel (45 min) and follow-up discussion (15 min) Moderator: Alaine Camfield	Equity and Diversity in Conservation - Focus on Urban and Youth, presentation of the recent NAWPA report "Fostering Inclusivity and Respect", discussion and 15 min prep for ET Moderator: Danielle Ross-Winslow
		Joint Session w/Mig Birds - Avian Influenza Moderator: Migratory Bird Table		
3:15-3:30pm	Break	Break	Break	Break
3:30-4:30 pm	Partnership Update and Discussion (20 min each): Islands, NAMPAN, NAWPA Moderator: Alaine Camfield	Joint Session Species Table: Monarchs and Pollinators Conservation Presentations to include: (1) CEC Pollinator Project Updates, (2) US - Regulatory Efforts Updates, (3) Canada - Regulatory and Conservation Efforts, and Science Updates; Pollinator and Native Bee Conservation, (3) Monarch Conservation Updates; National Pollinator Conservation Strategy  Moderator: Debbie DeVore	Landscape Conservation and Climate Change - focus on nature based solutions, climate vulnerability and risk assesment Moderator: Mitch Ellis	ET & Co-chairs Session
4:30-5:00 pm	Partnership Update and Discussion (30 min) CEC Moderator: Mitch Ellis			2023 Trilateral Committee Meeting & 2022 Meeting Closing

<sup>\*</sup> Breakout rooms will be available during the Breaks and for 30 minutes after the final session each day.